• Overview of Chinese core journals
  • Chinese Science Citation Database(CSCD)
  • Chinese Scientific and Technological Paper and Citation Database (CSTPCD)
  • China National Knowledge Infrastructure(CNKI)
  • Chinese Science Abstracts Database(CSAD)
  • JST China
  • SCOPUS
Huang Feng-Hui. ANALYTIC SOLUTION FOR THE TIME-FRACTIONAL TELEGRAPH EQUATION DEFINED IN A BOUNDED DOMAIN[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(1): 3-3 .
Citation: Huang Feng-Hui. ANALYTIC SOLUTION FOR THE TIME-FRACTIONAL TELEGRAPH EQUATION DEFINED IN A BOUNDED DOMAIN[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(1): 3-3 .

ANALYTIC SOLUTION FOR THE TIME-FRACTIONAL TELEGRAPH EQUATION DEFINED IN A BOUNDED DOMAIN

More Information
  • Corresponding author:

    Huang Feng-Hui

  • Received Date: May 15, 2009
  • Revised Date: October 16, 2009
  • In this paper, we discuss the so-called time-fractional telegraph equation. It is a generalization of the classical telegraph equation in case the first- and two-order time derivatives are replaced with Caputo derivatives of order α(12,1],2α(1,2]. By using the spatial finite sine and cosine transform, and the temporal Laplace transform, the existence of the analytic solutions of its initial-boundary problems in a boundedspace domain with Dirichlet and Neumann boundary conditions is derived. The analytic solutions are given in the form of series of the Mittag-Leffler functions.

Catalog

    Article views (2162) PDF downloads (872) Cited by()

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return